# SDR SWIA201025318

- Difficulty date: December 18, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 22,964 hours, 19,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD OVERHEAD EMERGENCY LIGHT IN CABIN IS OUT.  (FLT 6771)  RELAMPED EMERGENCY LIGHT.
